MathSciNet Relay Station
MathSciNet bibliographic data
MR1870983 (2002j:55010) 55Q51 (55Q10)
Kamiya, Yousuke; Shimomura, Katsumi The homotopy groups $\pi\sb *(L\sb 2V(0)\wedge T(k))$. Hiroshima Math. J. 31 (2001), no. 3, 391–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement